# SDR 07FDEA03935

- Difficulty date: September 18, 2007
- Submitted: September 18, 2007
- Operation: Air carrier
- Aircraft: N434FE
- Make and model: Airbus A310-203
- Aircraft serial: 355
- Aircraft time: 44,243 hours, 19,684 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: A53778088
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON STRINGER P 32RT 35-37 STRINGER REPAIR PERFORMED IAW EA 6-5314-81040 AND RAS/DATLS/0002032/2004 ISS.  A 9 CUT OUT THE CORRODED PART AND  SPLICE REPAIR.
